Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Existence of many positive solutions
of semilinear elliptic equations on an annulus


Authors: Zhi-Qiang Wang and Michel Willem
Journal: Proc. Amer. Math. Soc. 127 (1999), 1711-1714
MSC (1991): Primary 35J20
Published electronically: February 11, 1999
MathSciNet review: 1476398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with multiplicity of positive nonradial solutions of a nonlinear eigenvalue problem on an expanding annulus domain with a fixed width in $\mathbf{R}^N$ with $N\geq 4$. For $0<\lambda<\pi^2$, we show that the number of nonrotationally equivalent nonradial solutions tends to infinity as the inner radius of the domain tends to infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35J20

Retrieve articles in all journals with MSC (1991): 35J20


Additional Information

Zhi-Qiang Wang
Affiliation: Institut de Mathématique Pure et Appliquée, Université Catholique de Louvain, B-1348 Louvain-la-Neuve, Belgium
Email: wang@math.usu.edu

Michel Willem
Affiliation: Institut de Mathématique Pure et Appliquée, Université Catholique de Louvain, B-1348 Louvain-la-Neuve, Belgium

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04708-5
PII: S 0002-9939(99)04708-5
Received by editor(s): May 15, 1997
Received by editor(s) in revised form: September 10, 1997
Published electronically: February 11, 1999
Communicated by: Jeffrey B. Rauch
Article copyright: © Copyright 1999 American Mathematical Society